Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adverse Effects of Dieting on Antidepressants rtc

Posted by paxvox on October 5, 2001, at 12:17:15

In reply to Adverse Effects of Dieting on Antidepressants, posted by rtc on October 2, 2001, at 9:44:54

The Mrs. is on quite the cocktail. I could not begin to tell you how just those 3 meds interact, however,you can easily research that on the web. Use a search engine like GOOGLE, and type in each med. I had disiprimine in the late 1980's as my first AD. Whereas I did not like the side effects, it did help me lose weight, and stop drinking for awhile. Has you wife ever considered Wellbutrin? I don't see that much use of tricyclic ADs any more, although they are just the ticket for some people. The WB will DEFINITELY cause your wife to shed pounds, with very little additional caloric reduction. I went from 195 to 161 in a little over 2 years, eliminating only alcohol from my diet.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paxvox thread:80035
URL: http://www.dr-bob.org/babble/20010927/msgs/80358.html